Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 236, NWS Atlanta, GA

June 25, 202313 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 7:10 PM EDT for 13 counties in Georgia. It was in force for 65 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2023, 7:10 PM EDT (23:10 UTC)
Expired
Jun 25, 2023, 8:15 PM EDT
In force
65 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butts County, GA, Clayton County, GA, Fayette County, GA, Henry County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Monroe County, GA, Newton County, GA, Pike County, GA, Rockdale County, GA, Spalding County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:15 PM EDTNON-TSTM WND GST 45Experiment, GAMesonet station UGA01 Griffin.
Jun 25, 7:15 PM EDTNON-TSTM WND GST 491 Nne Stewart, GAMesonet station UGA49 Covington.
Jun 25, 7:20 PM EDTTSTM WND DMG1 Ssw Tyrone, GATree down along Dogwood Trail.
Jun 25, 7:40 PM EDTTSTM WND DMGHigh Falls State Park, GANumerous trees down in Monroe county around High Falls Park.
Jun 25, 7:50 PM EDTTSTM WND DMG4 Nnw Yatesville, GAMultiple trees down across NE Upson County, incl Mud Bridge Rd, Liberty Chapel Rd, Morgan Rd, and 2 near Ga 74 and Rock Quarry Rd E of Yatesville.
Jun 25, 8:00 PM EDTTSTM WND DMG2 Nw Johnstonville, GACorrects previous tstm wnd dmg report from 2 NW Johnstonville. Emergency manager reported multiple trees down in Lamar, including a large tree blocking Van Buren Road.
Jun 25, 8:05 PM EDTTSTM WND DMG2 Nne Crest, GASeveral trees down in NW Upson County, incl Dripping Rock Rd, Smyrna Church Rd, Hickman Fork Rd, 1300 N Old Alabama Rd. Time approx by radar with 2 waves for strong wind gusts through the area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 6:26 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

483 
WUUS52 KFFC 252310
SVRFFC
GAC035-063-113-151-159-169-171-207-217-231-247-255-293-260015-
/O.NEW.KFFC.SV.W.0236.230625T2310Z-230626T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
710 PM EDT Sun Jun 25 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Spalding County in west central Georgia...
  Fayette County in north central Georgia...
  Pike County in west central Georgia...
  Monroe County in central Georgia...
  Northern Upson County in west central Georgia...
  Butts County in central Georgia...
  Northwestern Jones County in central Georgia...
  Newton County in north central Georgia...
  Southern Rockdale County in north central Georgia...
  Henry County in north central Georgia...
  Central Clayton County in north central Georgia...
  Jasper County in central Georgia...
  Lamar County in west central Georgia...

* Until 815 PM EDT.

* At 710 PM EDT, severe thunderstorms were located along a line
  extending from near Digbey to Monticello, moving southeast at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Griffin, McDonough, Fayetteville, Covington, Barnesville, Jackson,
  Jonesboro, Forsyth, Monticello, Zebulon, Peachtree City,
  Stockbridge, Riverdale, Hampton, Tyrone, Morrow, Lovejoy, Locust
  Grove, Senoia and Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3351 8461 3355 8446 3364 8376 3329 8354
      3305 8356 3292 8399 3295 8452 3296 8453
      3298 8452 3304 8454 3308 8453 3308 8451
      3310 8453 3320 8449 3324 8451 3326 8450
      3332 8452 3336 8458 3340 8461 3346 8463
TIME...MOT...LOC 2310Z 334DEG 37KT 3322 8450 3332 8368 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
3 follow-up statements
832 
WWUS52 KFFC 252335
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
735 PM EDT Sun Jun 25 2023

GAC247-252344-
/O.CAN.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Rockdale GA-
735 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCKDALE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.

LAT...LON 3329 8354 3305 8356 3292 8399 3295 8452
      3296 8453 3298 8452 3304 8454 3308 8453
      3308 8451 3310 8453 3320 8449 3324 8451
      3326 8450 3332 8452 3336 8458 3340 8461
      3346 8463 3348 8462 3342 8362
TIME...MOT...LOC 2334Z 334DEG 37KT 3300 8437 3310 8355 

$$

GAC035-063-113-151-159-169-171-207-217-231-255-293-260015-
/O.CON.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Spalding GA-Fayette GA-Pike GA-Monroe GA-Henry GA-Upson GA-Butts GA-
Clayton GA-Jones GA-Jasper GA-Newton GA-Lamar GA-
735 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SPALDING...FAYETTE...PIKE...MONROE...SOUTHERN HENRY...NORTHERN
UPSON...BUTTS...SOUTH CENTRAL CLAYTON...NORTHWESTERN JONES...
JASPER...SOUTH CENTRAL NEWTON AND LAMAR COUNTIES...

At 734 PM EDT, severe thunderstorms were located along a line
extending from near Lifsey Springs to near Bradley, moving southeast
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Griffin, McDonough, Fayetteville, Barnesville, Jackson, Forsyth,
Monticello, Zebulon, Peachtree City, Hampton, Tyrone, Lovejoy, Locust
Grove, Senoia, Flovilla, Milner, Brooks, Jenkinsburg, Molena and
Williamson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3329 8354 3305 8356 3292 8399 3295 8452
      3296 8453 3298 8452 3304 8454 3308 8453
      3308 8451 3310 8453 3320 8449 3324 8451
      3326 8450 3332 8452 3336 8458 3340 8461
      3346 8463 3348 8462 3342 8362
TIME...MOT...LOC 2334Z 334DEG 37KT 3300 8437 3310 8355 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
545 
WWUS52 KFFC 252353
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
753 PM EDT Sun Jun 25 2023

GAC035-063-113-151-217-260003-
/O.CAN.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Fayette GA-Henry GA-Butts GA-Clayton GA-Newton GA-
753 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...SOUTHERN HENRY...
BUTTS...SOUTH CENTRAL CLAYTON AND SOUTH CENTRAL NEWTON COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.

LAT...LON 3305 8452 3308 8453 3308 8451 3310 8453
      3310 8452 3320 8449 3325 8451 3326 8449
      3314 8396 3322 8355 3305 8356 3292 8399
      3295 8452 3296 8453 3298 8452 3304 8454
TIME...MOT...LOC 2353Z 270DEG 37KT 3286 8429 3296 8347 

$$

GAC159-169-171-207-231-255-293-260015-
/O.CON.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Spalding GA-Pike GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Lamar GA-
753 PM EDT Sun Jun 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN SPALDING...PIKE...CENTRAL MONROE...NORTHERN UPSON...
NORTHWESTERN JONES...SOUTHEASTERN JASPER AND LAMAR COUNTIES...

At 753 PM EDT, severe thunderstorms were located along a line
extending from near Redbone Crossroads to James, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Barnesville, Forsyth, Zebulon, Milner, Molena, Williamson, Orchard
Hill, Meansville, Aldora, The Rock, Concord, Wayside, Atwater,
Hilltop, Round Oak, Hollonville, Rover, Liberty Hill, Collier and
Juliette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3305 8452 3308 8453 3308 8451 3310 8453
      3310 8452 3320 8449 3325 8451 3326 8449
      3314 8396 3322 8355 3305 8356 3292 8399
      3295 8452 3296 8453 3298 8452 3304 8454
TIME...MOT...LOC 2353Z 270DEG 37KT 3286 8429 3296 8347 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Albright
553 
WWUS52 KFFC 260010 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
810 PM EDT Sun Jun 25 2023

GAC159-169-171-207-231-255-293-260020-
/O.EXP.KFFC.SV.W.0236.000000T0000Z-230626T0015Z/
Spalding GA-Pike GA-Monroe GA-Upson GA-Jones GA-Jasper GA-Lamar GA-
810 PM EDT Sun Jun 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SPALDING...
PIKE...CENTRAL MONROE...NORTHERN UPSON...NORTHWESTERN JONES...
SOUTHEASTERN JASPER AND LAMAR COUNTIES WILL EXPIRE AT 815 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, north central and west central Georgia.

LAT...LON 3305 8452 3308 8453 3308 8451 3310 8453
      3310 8452 3320 8449 3325 8451 3326 8449
      3314 8396 3322 8355 3305 8356 3292 8399
      3295 8452 3296 8453 3298 8452 3304 8454
TIME...MOT...LOC 0010Z 334DEG 37KT 3273 8422 3283 8340 

$$

Albright

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:39 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 25, 3:39 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
339 PM EDT Sun Jun 25 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 338 PM EDT Sun Jun 25 2023

The MCS that has been discussed over the last several days has
transpired and is currently making its way through Tennessee while
thunderstorms are also beginning to fire across northern Alabama. As
is typical for summertime convective complexes, guidance has had
quite varying solutions on its evolution. While considerable
uncertainty has plagued this forecast over the last couple of days,
strong enough signals in the trends have given some degree of
confidence that the areas along and north of I-85 will incur the
most impacts from the MCS this afternoon and evening before it
fizzles out over central Georgia. While the best instability is to
our west, SBCAPE around 1000-2000 J/kg across north and west Georgia
(with a few pockets above 2000 J/kg over far northwest Georgia),
DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will
result in concerns over damaging wind gusts up to 60 mph and quarter
sized hail in the strongest storms this afternoon and evening. SPC
has appropriately placed the areas along and north of I-85 in a
Slight Risk for severe storms with a Marginal Risk extending further
southeast between I-85 and a line from Stewart County to Warren
County. At the time of writing, a Severe Thunderstorm Watch has been
issued for several counties in North Georgia where additional
counties downstream may be added depending on how the severe
threat evolves.

While it remains to be seen how the round of thunderstorms this
afternoon and evening will play out exactly, there is growing
confidence that the next push during the early morning hours could
produce isolated showers and thunderstorms during the morning
commute for the metro areas. As the front continues to make its way
further south throughout the day, areas primarily along and south of
I-85 tomorrow afternoon could see strong to severe thunderstorms
with the metro Atlanta area remaining on the northern fringe of the
potential thunderstorm activity tomorrow. Instability tomorrow
afternoon will be favorable to support updrafts with widespread 1500-
2000 J/kg of SBCAPE over the forecast area and lapse rates again
trending between 6.5-7.5 C/km. For now, nearly the entire CWA with
the exception of a small area in northwest Georgia is included in a
Marginal Risk for severe storms on Monday where damaging wind gusts
and quarter sized hail will again be the primary hazards. While
confidence has increased in the potential for isolated to scattered
showers and storms tomorrow, have limited PoPs to a high end chance
as recent trends have backed off on widespread coverage.

KAL

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 338 PM EDT Sun Jun 25 2023

As the long term period begins on Tuesday, an amplified mid level
ridge will be positioned over the central CONUS, extending as far
north as southern Canada. An occluded low pressure system will also
be centered over the Great Lakes, with troughing extending south and
east along the Atlantic coast. This synoptic setup will keep Georgia
underneath northwesterly flow aloft between these two features. On
Tuesday, the cold front extending from the aforementioned low will
sink into south-central Georgia, while surface high pressure
meanwhile builds into the eastern CONUS. While there is not expected
to be much impact on high temperatures behind the front (with
afternoon highs reaching into the upper 80s to low 90s on Tuesday),
dewpoints are expected to drop into the low 60s across north
Georgia. Chances for isolated to scattered showers and thunderstorms
are expected to be confined to central Georgia, closest to the
frontal boundary, on Tuesday afternoon.

Dewpoints will be fairly low for this time of the year on Wednesday,
but temperatures will begin to gradually warm, with afternoon highs
a couple of degrees warmer than Tuesday. Mid-range guidance
indicates that that a couple of disturbances traversing the NW flow
could move through the Deep South, which could help support
thunderstorm development in spite of the relatively dry surface
conditions. At this time, PoPs remain low on Wednesday as these
disturbances are progged to stay to the west of Georgia and
subsidence of drier air aloft will also serve to limit diurnally-
driven convection. However, remember that the northwesterly upper
flow will remain active through the end of the week, and is
notorious for surprises this time of the year that are not well-
resolved by synoptic models.

Low-level ridging will build eastward into the forecast area on
Thursday and Friday, pushing the old frontal boundary back to the
north as a warm front and continuing the warming trend through the
end of the period. By the end of the work week and into the weekend,
high temperatures are forecast to range from 5-10 degrees above
climatological normals. Temperatures are currently anticipated to be
hottest on Friday afternoon - in the upper 90s across the majority
of the area. Furthermore, heat index values during this time could
reach or exceed Heat Advisory criteria, especially in central
Georgia. With these hot temperatures and dewpoints recovering into
the upper 60s to low 70s, better coverage of diurnally-driven
thunderstorms will be favored late in the week and going into next
weekend.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 211 PM EDT Sun Jun 25 2023

VFR conditions anticipated throughout this TAF cycle. TSRA
generally between 20-02Z for the metro sites with CSG timing
between 00-04Z with a complex of storms. VCSH after 06Z for
northern sites with TSRA between 08-14Z with later timing for
MCN/CSG between 12 and 18Z as a front approaches. W winds between
5 an 10KT could gust up to 25KT in storms.

//ATL Confidence...18Z Update...
Medium confidence on this evening's TSRA. Low confidence on TSRA
tomorrow morning. High confidence on all other elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  69  90 /  20  50  30   0
Atlanta         71  89  71  90 /  40  50  30   0
Blairsville     64  84  61  82 /  50  40  30   0
Cartersville    68  90  67  90 /  50  50  20   0
Columbus        72  91  73  93 /  40  50  40  20
Gainesville     70  88  69  87 /  30  40  30   0
Macon           72  92  72  93 /  10  50  40  10
Rome            69  92  67  91 /  50  40  10   0
Peachtree City  69  90  69  91 /  30  50  30  10
Vidalia         73  92  74  92 /  10  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...KAL
LONG TERM....King
AVIATION...KAL
Hazardous weather outlook, Jun 25, 6:35 PM EDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
635 PM EDT Sun Jun 25 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
635 PM EDT Sun Jun 25 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for portions of north and
central Georgia until 1 AM EDT.

A large cluster of thunderstorms is positioned roughly across the
I-20 corridor, and will continue moving southward this evening.
Some storms embedded within this cluster will be strong to severe.
The primary severe weather hazards would be damaging wind gusts
and hail. Frequent lightning and locally heavy rain can also be
expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another round of thunderstorms is expected on Monday ahead of and
along a cold front. Some storms may become strong to severe,
capable of producing damaging wind gusts, frequent lightning, and
locally heavy rainfall.

Isolated thunderstorms will be possible in the afternoon and
evening Thursday and Friday, followed by scattered  through
Saturday.

Hot and humid conditions Thursday through Saturday will lead to
heat index values over 100 degrees across the majority of the
area, and over 105 degrees in portions of central Georgia. If
spending time outdoors, be sure to stay hydrated, wear lightweight
clothing, and take plenty of time to rest.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jun 25, 5:44 PM EDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
544 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Flash Flood      Lakeview                34.99N 85.26W
06/25/2023                   Catoosa            GA   Public

            Report from mPING: Street/road flooding;
            Street/road closed.

&&
Local storm report, Jun 25, 6:00 PM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
600 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Tstm Wnd Dmg     1 SE Lake Arrowhead     34.28N 84.58W
06/25/2023                   Cherokee           GA   Emergency Mngr

            Multiple trees reported down in northwestern
            and western Cherokee county.

&&
Local storm report, Jun 25, 6:07 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
607 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     Tstm Wnd Dmg     2 N Clermont            34.50N 83.78W
06/25/2023                   Hall               GA   Public

            Numerous trees (15) reported down near
            Eubanks Creek Dr.

&&
Local storm report, Jun 25, 6:38 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
638 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     Tstm Wnd Dmg     3 ESE Lilburn           33.87N 84.10W
06/25/2023                   Gwinnett           GA   Public

            Report from mPING: 1-inch tree limbs broken;
            Shingles blown off.

&&
Local storm report, Jun 25, 6:39 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
639 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     Tstm Wnd Dmg     2 WSW Mount Bethel      33.96N 84.45W
06/25/2023                   Cobb               GA   Public

            Report from mPING: 3-inch tree limbs broken;
            Power poles broken.

&&
Local storm report, Jun 25, 6:41 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
641 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     Tstm Wnd Dmg     1 NNW Mableton          33.84N 84.59W
06/25/2023                   Cobb               GA   Public

            Report from mPING: 3-inch tree limbs broken;
            Power poles broken.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 3:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Fannin, Gilmer, Murray, Whitfield38 min
Jun 25, 3:41 PM EDTSpecial Weather StatementFFCTowns, Union34 min
Jun 25, 3:56 PM EDTSevere Thunderstorm WarningFFCDade, Walker49 min
Jun 25, 4:12 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Fannin, Gilmer, Gordon, Murray and 2 more48 min
Jun 25, 4:16 PM EDTSpecial Weather StatementFFCLumpkin, White29 min
Jun 25, 4:23 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union, White52 min
Jun 25, 4:44 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker46 min
Jun 25, 4:54 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Hall, Lumpkin, White51 min
Jun 25, 4:57 PM EDTSevere Thunderstorm WarningFFCBartow, Catoosa, Cherokee, Gilmer, Gordon, Murray and 2 more48 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Cherokee, Floyd, Fulton46 min
Jun 25, 5:15 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 1 more45 min
Jun 25, 5:21 PM EDTSpecial Weather StatementFFCHaralson9 min
Jun 25, 5:31 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson29 min
Jun 25, 5:34 PM EDTFlash Flood WarningFFCCatoosa, Walker2 hr
Jun 25, 5:43 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Clarke, DeKalb, Forsyth and 5 more32 min
Jun 25, 5:48 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Floyd, Haralson, Polk42 min
Jun 25, 6:00 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 11 more60 min
Jun 25, 6:07 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Morgan, Oconee and 2 more38 min
Jun 25, 6:21 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk39 min
Jun 25, 6:32 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Jasper, Newton and 2 more43 min
Jun 25, 6:37 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Putnam, Walton53 min
Jun 25, 6:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Crawford, Fulton, Heard, Monroe49 min
Jun 25, 6:56 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Douglas, Fayette, Fulton, Henry and 2 more34 min
Jun 25, 6:57 PM EDTSevere Thunderstorm WarningFFCCarroll33 min
Jun 25, 7:19 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup56 min
Jun 25, 7:30 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam, Taliaferro, Warren30 min
Jun 25, 7:42 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Talbot and 2 more48 min
Jun 25, 7:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Troup43 min
Jun 25, 7:59 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Twiggs, Warren, Washington, Wilkinson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.